Magnetoconductance of a magnetic double barrier in a quantum wire

B. Schüler, M. Cerchez, H. Xu, T. Heinzel, D. Reuter, A.D. Wieck, Superlattices and Microstructures 79 (2014) 54–62.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ; ; ; ;
Publishing Year
Journal Title
Superlattices and Microstructures
Volume
79
Page
54-62
ISSN
LibreCat-ID

Cite this

Schüler B, Cerchez M, Xu H, Heinzel T, Reuter D, Wieck AD. Magnetoconductance of a magnetic double barrier in a quantum wire. Superlattices and Microstructures. 2014;79:54-62. doi:10.1016/j.spmi.2014.12.017
Schüler, B., Cerchez, M., Xu, H., Heinzel, T., Reuter, D., & Wieck, A. D. (2014). Magnetoconductance of a magnetic double barrier in a quantum wire. Superlattices and Microstructures, 79, 54–62. https://doi.org/10.1016/j.spmi.2014.12.017
@article{Schüler_Cerchez_Xu_Heinzel_Reuter_Wieck_2014, title={Magnetoconductance of a magnetic double barrier in a quantum wire}, volume={79}, DOI={10.1016/j.spmi.2014.12.017}, journal={Superlattices and Microstructures}, publisher={Elsevier BV}, author={Schüler, B. and Cerchez, M. and Xu, Hengyi and Heinzel, T. and Reuter, Dirk and Wieck, A.D.}, year={2014}, pages={54–62} }
Schüler, B., M. Cerchez, Hengyi Xu, T. Heinzel, Dirk Reuter, and A.D. Wieck. “Magnetoconductance of a Magnetic Double Barrier in a Quantum Wire.” Superlattices and Microstructures 79 (2014): 54–62. https://doi.org/10.1016/j.spmi.2014.12.017.
B. Schüler, M. Cerchez, H. Xu, T. Heinzel, D. Reuter, and A. D. Wieck, “Magnetoconductance of a magnetic double barrier in a quantum wire,” Superlattices and Microstructures, vol. 79, pp. 54–62, 2014.
Schüler, B., et al. “Magnetoconductance of a Magnetic Double Barrier in a Quantum Wire.” Superlattices and Microstructures, vol. 79, Elsevier BV, 2014, pp. 54–62, doi:10.1016/j.spmi.2014.12.017.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar